# SDR SWIA972000

- Difficulty date: September 22, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 17,653 hours, 15,936 cycles
- Engine: Ge CF34*
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Failed
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER FAILED INFLIGHT.  REPLACED FCC NR 1 (P/N 622-9815-404) (S/N 432) OFF, (S/N 337) ON.  CHECKS NORMAL IAW MM 22-12-14.
